# SDR CALA2014090501210

- Difficulty date: September 4, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N72405
- Make and model: Boeing 737924
- Aircraft serial: 30122
- Aircraft time: 40,754 hours, 16,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1509100505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AREA FLOOR SUPPORT ANGLE STA992-1009 RBL 32 SHOW AREA OF CORROSION.  REMOVED AND REPLACED FLOOR SUPPORT ANGLE AT MAIN CABIN STA 992 TO 1009 RBL 32 IRW B737-900 SRM 51-40-02.
